EconPapers    
Economics at your fingertips  
 

Multi-sender cheap talk with restricted state spaces

, () and , ()
Additional contact information
,: Harvard University
,: Princeton University

Authors registered in the RePEc Author Service: Satoru Takahashi

Theoretical Economics, 2008, vol. 3, issue 1

Abstract: This paper analyzes multi-sender cheap talk when the state space might be restricted, either because the policy space is restricted, or the set of rationalizable policies of the receiver is not the whole space. We provide a necessary and sufficient condition for the existence of a fully revealing perfect Bayesian equilibrium for any state space. We show that if biases are large enough and are not of similar directions, where the notion of similarity depends on the shape of the state space, then there is no fully revealing perfect Bayesian equilibrium. The results suggest that boundedness, as opposed to dimensionality, of the state space plays an important role in determining the qualitative implications of a cheap talk model. We also investigate equilibria that satisfy a robustness property, diagonal continuity.

Keywords: Cheap talk; two senders; multidimensional state space (search for similar items in EconPapers)
JEL-codes: C72 D82 D83 (search for similar items in EconPapers)
Date: 2008-03-04
References: Add references at CitEc
Citations: View citations in EconPapers (78)

Downloads: (external link)
http://econtheory.org/ojs/index.php/te/article/viewFile/20080001/1634/75 (application/pdf)

Related works:
Working Paper: Multi-Sender Cheap Talk with Restricted State Spaces (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:the:publsh:334

Access Statistics for this article

Theoretical Economics is currently edited by Simon Board, Todd D. Sarver, Juuso Toikka, Rakesh Vohra, Pierre-Olivier Weill

More articles in Theoretical Economics from Econometric Society
Bibliographic data for series maintained by Martin J. Osborne ().

 
Page updated 2025-03-20
Handle: RePEc:the:publsh:334